# SDR CA190622001

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,931 hours
- Engine: Pwa PT6T3
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 8921210350
- Condition: Failed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:DURING BUCKETING OPERATIONS AT APPROX 300 FEET ABOVE GROUND LEVEL, THE PILOT OBSERVED THAT THE #2 ENGINE FIRE LIGHT HAD ILLUMINATED. HE PILOT FOLLOWED THE EMERGENCY PROCEDURES FOR AN ENGINE FIRE INDICATION AND SUBSEQUENTLY DISCHARGED BOTH FIRE RETARDANT BOTTLES. THE #2 ENGINE WAS SHUT DOWN AND A SUCCESSFUL SINGLE-ENGINE APPROACH AND LANDING WAS COMPETED. THE OPERATOR`S MAINTENANCE FOUND THAT A FIRE DETECTOR AMPLIFIER WAS UNSERVICEABLE. (TC# 20190622001)
